MathSciNet Relay Station
MathSciNet bibliographic data
MR2015719 34K20 (92D25)
Muroya, Y. Permanence and global stability in a Lotka-Volterra predator-prey system with delays. Appl. Math. Lett. 16 (2003), no. 8, 1245–1250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement